# SDR DALA2016091406589

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK ON FUEL ACCESS PLATE 620CB, NRC 00624.  CORROSION WAS REMOVED IAW SRM 51-10-04, PAR 26.  COUNTERSINK AREAS WERE MEASURED MAXIMUM COUNTERSINK DIAMETER, ALLOWABLE DOOR, PN ARB0975, IS 0.532" MAXIMUM DIAMETER MEASURED IS 0.610.  THEREFORE IS OUT OF SERVICE DUE TO EXCESSIVE DAMAGE IN 3 AREAS.  COUNTERSINK ADJACENT, THEREFORE IS OUT OF LIMITS IAW SRM 57-10-01 CONDITION II AND FUEL ACCESS WAS REPLACED AND PN VERIFIED IAW IPC 57-23-01.
